MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS TIBIAL POLY BEARING; PROSTHESIS KNEE

ZIMMER BIOMET, INC. OSS TIBIAL POLY BEARING; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure three months post implantation due to recurrent dislocation.The tibial components were revised while the femoral components remained intact.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: optipac 60 refob bone cmt r-3, catalog # 4711500396-3, lot # unk; unk femoral stem, catalog # unk, lot # unk; oss 7cm seg ellipt femoral rt, catalog # 150356, lot # 761990; oss poly femoral bushings, catalog # 150477, lot # 66184050; oss axle, catalog # 150480, lot # 66097344; oss poly lock pin, catalog # 150478, lot # 65676154; oss reinforced yoke, catalog # 150493, lot # 66077093; oss tib blk aug 10x63/67 univ, catalog # 150426, lot # 66008034; oss tib blk aug 10x79/83 univ, catalog # 150428, lot # 696020; oss non-mod tib plate long 63, catalog # 150419, lot # 66153805; oss poly tibial bushing, catalog # 150476, lot # 65733841.G2: belgium.H3: customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.Medical records review indicates there is revision of right tka for recurrent dislocation of oss-type hinged knee prosthesis.Removal of the hinge, easy removal without bone damage of the tibial implant.Tibial replacements cemented without complication.Placement of the locked hinge on the femur and tibia.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.D10: refobacin cement ref (b)(4).Lot aw29be0809.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OSS TIBIAL POLY BEARING
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20629825
Report Number0001825034-2024-02622
Device Sequence Number15489765
Product Code JDI
UDI-Device Identifier00880304239388
UDI-Public(01)00880304239388(17)280314(10)65790754
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K002757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number150410
Device Lot Number65790754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer11/18/2024
04/02/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date11/26/2024
04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown